# SDR ABXA9500128

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591140021
- Condition: Dented
- Location: Bs 83-110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THREE DENTS ADJACENT TO REPAIR AT LONGERON 18 R, FROM STA 83 THROUGH 110.  REPAIRED SKIN IAW ABX REA D953-11019-MR.
